跳到主要內容區塊

黃淑琴

黃淑琴 教授

研究室:理A424

電話:03-8903530  傳真: 03-8900161

E-mail:shuang@mail.ndhu.edu.tw

個人網頁:

學歷:
  美國市立紐約大學數學博士

經歷:
  

研究領域:
  複變數函數論、里曼曲面

論文:      

  1. S. Huang, Nonexpansive semigroups in CAT(κ) spaces, Fixed Point Theory and Applications 2014, 2014:44. (SCI)
     
  2. S. Huang, The Δ-convergence of iterations for nonexpansive mappings in CAT(κ) spaces, Journal of Nonlinear and Convex Analysis, 13(2012), No. 3, 541-554. (SCI)
     
  3. S. Huang, Common fixed points of a finite family of nonself generalized asymptotically quasi-nonexpansive mappings, Taiwanese Journal of Mathematics, 15(2011), No. 2, 745-772. (SCI)
     
  4. X. Qin, S. Huang and T. Wang, On the convergence of hybrid projection algorithms for asymptotically quasi-f-nonexpansive mappings, Computers and Mathematics with Applications, 61(2011), 851-859. (SCI)
     
  5. S. Huang, Hybrid extragradient methods for asymptotically strict pseudo-contractions in the intermediate sense and variational inequality problems, Optimization, 60(2010), No. 12, 1-16. (SCI)
     
  6. L. C. Ceng and S. Huang, A hybrid extragradient method for asymptotically strict pseudo-contractions in the intermediate sense, Fixed Point Theory, 11(2010), No. 2, 189-202. (SCI)
     
  7. L. C. Ceng and S. Huang, Existence theorems for generalized vector variational inequalities with a variable ordering relation, Journal of Global Optimization, 46(2010), No. 4, 521-535. (SCI)
     
  8. L. C. Ceng, S. Huang and A. Petruşel, Generalized projection and iterative methods for approximating fixed points of asymptotically weakly suppressive operators, Taiwanese Journal of Mathematics, 14(2010), No. 1, 59-80. (SCI)
     
  9. L. C. Ceng and S. Huang, Modified extragradient methods for strict pseudo-contractions and monotone mappings, Taiwanese Journal of Mathematics, 13(2009), No. 4, 1197-1211. (SCI)
     
  10.  L. C. Ceng, S. Huang and Y. C. Liou, Hybrid proximal point algorithms for solving constrained minimization problems in Banach spaces, Taiwanese Journal of Mathematics, 13(2009), No. 2B, 805-820. (SCI)
     
  11. J. H. Wang, S. Huang and C. Li, Extended Newton’s method for mappings on Riemannian manifolds with values in a cone, Taiwanese Journal of Mathematics, 13(2009), No. 2B, 633-656. (SCI)
     
  12. S. Huang, Realizability of torsion free subgroups with prescribed signatures in Fuchsian groups, Taiwanese Journal of Mathematics, 13(2009), No. 2A, 441-457. (SCI)
     
  13.  L. C. Ceng, S. Huang and A. Petruşel, Weak convergence theorem by a modified extragradient method for nonexpansive mappings and monotone mappings, Taiwanese Journal of Mathematics, 13(2009), No. 1, 225-238. (SCI)
     
  14. W. Guo, S. S. Chang and S. Huang, Hartman-Stampacchia variational inequalities on non-compact sets with applications to the complementarity problems, Advances in Nonlinear Variational Inequalities, 11(2008), No. 2, 1-14. (SCOPUS)
     
  15. S. Huang, Fixed points of a sequence of asymptotically nonexpansive mappings, Fixed Point Theory, 9(2008), No. 2, 465-485. (SCI)
     
  16. S. Huang, Iterative approximation of fixed points of a finite family of asymptotically nonexpansive mappings, Taiwanese Journal of Mathematics, 11(2007), No. 3, 645-660. (SCI)
     
  17. S. Huang and J. C. Yao, Discontinuous implicit quasi-variational inequalities in normed spaces, Journal of Optimization Theory and Applications, 129(2006), 219-225. (SCI) IF=1.406
     
  18. S. Huang, Existence theorem of implicit quasivariational inequalities without continuities, Taiwanese Journal of Mathematics, 10(2006), No. 1, 139-151. (SCI)
     
  19. O. Chadli, Y. Chiang and S. Huang, Topological pseudomonotonicity and vector valued equilibrium problems, Journal of Mathematical Analysis and Applications, 270(2002), 435-450. (SCI)
     
  20. S. Huang, Generalized Hecke groups and Hecke polygons, Annales Academiae Scientiarum Fennicae, Mathematica 24(1999), 187-214. (SCI)
研究室編號: 理A424
職稱: 教授
電話: 03-8903530
導師姓名: 黃淑琴(Shue-Chin Huang)
教師姓名: 黃淑琴(Shue-Chin Huang)
研究領域: 複變數函數論、里曼曲面
瀏覽數: